MAUDE Adverse Event Report: IMTMEDICAL PTE. LTD. IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)

IMTMEDICAL PTE. LTD. IFLOW; SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
Model Number IFLOW 200S PLUS FLOW SENSOR, SINGLE USE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the bellavista ventilator tube got disconnected from ett (endotracheal tube) and fell on floor.The adapter section in vent circuit was completely split.The patient was manually ventilate with bag valve mask.Patient was desaturated to 64% and quickly recovered after bag valve mask ventilaton.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.A visual inspection showed that the sensor head is broken in 2 pieces.The ultrasonic weld was inspected and found an inadequate amount of bond throughout the sensor head seam.A combination of physical damage and a not so thorough ultra-sonic weld of the sensor head seam contributed to the reported issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
IFLOW
Common Device Name
SET,TUBING AND SUPPORT, VENTILATOR (W/HARNESS)
Manufacturer (Section D)
IMTMEDICAL PTE. LTD.
10 jalan kilang sime darby
enterprise centre#06-06
singapore,
SN 
Manufacturer (Section G)
TECHNOCOM SYSTEM SDN. BHD.
plo 1 jalan firma 1
kawasan perindustrian tebrau 1
johor bahru, 81100
MY   81100
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15481133
Report Number3013407532-2022-00002
Device Sequence Number17892301
Product Code BZO
UDI-Device Identifier07640149388985
UDI-Public(01)07640149388985(11)20220511
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIFLOW 200S PLUS FLOW SENSOR, SINGLE USE
Device Catalogue Number301.328.020
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown